BibTeX record: journals/jct/KrasikovL96

download as .bib file

@article{DBLP:journals/jct/KrasikovL96,
  author    = {Ilia Krasikov and
               Simon Litsyn},
  title     = {On Integral Zeros of Krawtchouk Polynomials},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {74},
  number    = {1},
  pages     = {71--99},
  year      = {1996},
  url       = {http://dx.doi.org/10.1006/jcta.1996.0038},
  doi       = {10.1006/jcta.1996.0038},
  timestamp = {Mon, 05 Jul 2004 12:28:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/KrasikovL96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}